Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Vespri, Vincenzo / Marano, Salvatore Angelo

IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2018: 152.31

Open Access
See all formats and pricing
More options …
Volume 13, Issue 1


Volume 13 (2015)

Restricted and quasi-toral restricted Lie-Rinehart algebras

Bing Sun / Liangyun Chen
Published Online: 2015-09-25 | DOI: https://doi.org/10.1515/math-2015-0049


In this paper, we introduce the definition of restrictable Lie-Rinehart algebras, the concept of restrictability is by far more tractable than that of a restricted Lie-Rinehart algebra. Moreover, we obtain some properties of p-mappings and restrictable Lie-Rinehart algebras. Finally, we give some sufficient conditions for the commutativity of quasi-toral restricted Lie-Rinehart algebras and study how a quasi-toral restricted Lie-Rinehart algebra with zero center and of minimal dimension should be.

Keywords: Restricted Lie-Rinehart algebras; Restrictable Lie-Rinehart algebras; Quasi-toral restricted Lie-Rinehart algebras


  • [1] J. Casas, Obstructions to Lie-Rinehart Algebra Extensions. Algebra Colloq. 18 (2011), 83-104. Web of ScienceGoogle Scholar

  • [2] J. Casas, M. Ladra, T. Pirashvili, Crossed modules for Lie-Rinehart algebras. J. Algebra 274 (2004), 192-201. Web of ScienceGoogle Scholar

  • [3] L. Chen, D. Meng, B. Ren, On quasi-toral restricted Lie algebras. Chinese Ann. Math. Ser B 26 (2005), 207-218. CrossrefGoogle Scholar

  • [4] B. Chew, On the commutativity of restricted Lie algebras. Proc. Amer. Math. Soc. 16 (1965), 547. Google Scholar

  • [5] Z. Chen, Z. Liu, D. Zhong, Lie-Rinehart bialgebras for crossed products. J. Pure Appl. Algebra 215 (2011), 1270-1283. Web of ScienceGoogle Scholar

  • [6] I. Dokas, Cohomology of restricted Lie-Rinehart algebras and the Brauer group. Adv. Math. 231 (2012), 2573-2592. Web of ScienceGoogle Scholar

  • [7] I. Dokas, J. Loday, On restricted Leibniz algebras. Comm. Algebra 34 (2006), 4467-4478. Google Scholar

  • [8] R. Farnsteiner, Conditions for the commutativity of restricted Lie algebras. Heidelberg and New York, 1967. Google Scholar

  • [9] R. Farnsteiner, Note on Frobenius extensions and restricted Lie superalgebras. J. Pure Appl. Algebra 108 (1996), 241-256. Google Scholar

  • [10] R. Farnsteiner, Restricted Lie algebras with semilinear p-mapping. Amer. Math. Soc. 91 (1984), 41-45. Google Scholar

  • [11] J. Herz, Pseudo-alg J ebras de Lie. C. R. Acad. Sci. paris 236 (1953), 1935-1937. Google Scholar

  • [12] T. Hodge, Lie triple system, restricted Lie triple system and algebraic groups. J. Algebra 244 (2001), 533-580. Google Scholar

  • [13] J. Huebschmann, Poisson cohomology and quantization. J. Reine Angew. Math. 408 (1990), 57-113. Google Scholar

  • [14] N. Jacobson, Lie algebras. Dover., Publ. New York, 1979. Google Scholar

  • [15] R. Palais, The cohomology of Lie rings. Amer. Math. Soc., Providence, R. I., Proc. Symp. Pure Math. (1961), 130-137. CrossrefGoogle Scholar

  • [16] G. Rinehart, Differential forms on general commutative algebras. Trans. Amer. Math. Soc. 108 (1963), 195-222. Google Scholar

  • [17] H. Strade, R. Farnsteiner, Modular Lie algebras and their representations. New York: Marcel Dekker Inc. 300 (1988).Google Scholar

About the article

Received: 2015-02-04

Accepted: 2015-08-20

Published Online: 2015-09-25

Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0049.

Export Citation

© 2015. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in